# SDR DALA2020073002685

- Difficulty date: July 29, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N913DU
- Make and model: Boeing 737932ER
- Aircraft serial: 62781
- Aircraft time: 4,537 hours, 1,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 537601
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHT COVER AT 19 ABC OVERHEAD BIN MISSING. REPLACED 19DEF EMERGENCY LIGHT COVER OPS NORMAL.
